| Model Number |
379970 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Rv lead was capped and replaced due to high pacing impedance (>200 ohms).Oversensing and high threshold also noted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.